Equations of second order in time with quasilinear damping: existence in Orlicz spaces via convergence of a full discretisation

Etienne Emmrich, David Siska, Aneta Wroblewska-Kaminska

Research output: Contribution to journalArticlepeer-review

Abstract

A nonlinear evolution equation of second order with damping is studied. The quasilinear damping term is monotone and coercive but exhibits anisotropic and nonpolynomial growth. The appropriate setting for such equations is that of monotone operators in Orlicz spaces. Global existence of solutions in the sense of distributions is shown via convergence of the backward Euler scheme combined with an internal approximation.
Original languageEnglish
Pages (from-to)2449-2460
JournalMathematical Methods in the Applied Sciences
Volume39
Issue number10
Early online date23 Sep 2015
DOIs
Publication statusPublished - Jul 2016

Fingerprint

Dive into the research topics of 'Equations of second order in time with quasilinear damping: existence in Orlicz spaces via convergence of a full discretisation'. Together they form a unique fingerprint.

Cite this